# SDR FDEA201210103592

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 77,390 hours, 26,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 23,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW LT BULKHEAD 20" AFT OF STA 1381 AND 4.5 IN DOWN FROM UPPER BULKHEAD.  END   MARKED USING HFEC.  REPAIRED C/W/W L/H BULKHEAD 20" AFT OF STA 1381 AND 4.5" DOWN FROM UPPER BULKHEAD IAW SRM 53-00-01, FIG 10.
